| Model Number |
9-PFO-025 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6) 2025 a 25mm amplatzer pfo occluder was selected for implant using a 9f amplatzer torqvue delivery system.During the procedure the occluder took on a bulbous shape at the waist of the device.There was some interaction with cardiac structures.The occluder was removed from the patient and replaced with a new 25mm amplatzer pfo occluder.The patient remained hemodynamically stable throughout the procedure.There were no adverse effects to the patient.The patient status was stable.
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity was reported.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description